I think it is admirable that you want to get off of opiates. I do want to caution you that Suboxone in also an opiate. Before I address that though, I wanted to also address the damage you are doing to your liver because of the amount of acetaminophen you ingest by taking both percocets and Coricidin. Just Something to think about. Now let me tel you about Suboxone. Suboxone is the brand name for a medication consisting of buprenorphine and naloxone. Buprenorphine is a thebaine derivative with powerful analgesia approximately 20-40x more potent than morphine. Buprenorphine is a partial agonist and antagonist of the opioid receptors in the central nervous system which means when the its molecule binds to a receptor , it will transduce only a partial response in contrast to a full agonist such as morphine. Buprenorphine also has very high binding to the opioid receptors such that the opioid receptor antagonists (e.g. naloxone) only partially reverse its effects. This means that an overdose of buprenorphine cannot be easily reversed. Naloxone is opioid receptor blocker. They are combined together to prevent inter-venous abuse of this medication. In the US this Suboxone has been approved by the FDA for the treatment of opiate drug addiction. However many individuals who start using it to treat their addiction, become addicted to Suboxone itself. Having said that it is still a viable option and does work for some people as a tapering tool off of opiates. Please click on my name and read some of my blogs especially the one about options for detox. You can also look at my clinic website for more information about percocet addiction. You can also reach it by clicking on my name or by going on www.MDSDrugDetox.com There is nothing in what you have told me that precludes you from going on any treatment regiment, Suboxone or other. Good luck to you and please cut down on your acetaminophen intake.
I just posted a comment about stopping taking suboxone. I never intended to start it. I was sober for 7 years through AA and went back out for 2 weeks shooting dualasid(K4) and stopped after 2 weeks cause I so dust want to live like tht but had a friend give me suboxone in case I had wd. I don't think I would of for only doing it for 2 weeks but was scared. Now I like the suboxone and have taking it for a month, longer that I shot up. I take it about 3-4 times a week about 12mg, really just recreational. Can I cold turkey stop it since its just been a month or should I tapper? I only have 3/8mg strips left I could cut in 4ths. Or should I just stop? I read it is also a mental thing so am also concerned with that but don't want any wd from that. Not sure of I've been on it long enough to have wd but this recreational stuff is for the birds. It really doesn't do anything for me but get me a little buzz. Please answer honestly. Thank you so much! God bleas
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.